Alert archive / Texas / High Wind Watches in 2016
High Wind Watch 11, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Apr 5, 2016, 4:51 AM CDT. It took effect at Apr 6, 2016, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 4:51 AM CDT (09:51 UTC)
- In effect from
- Apr 6, 2016, 1:00 AM CDT
- Expired
- Apr 5, 2016, 2:35 PM CDT
- In force
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted.
685 WWUS74 KMAF 050951 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 451 AM CDT TUE APR 5 2016 ...WIND ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 AM CDT /6 AM MDT/ WEDNESDAY FOR NORTH AND CENTRAL LEA COUNTY...AS WELL AS GAINES COUNTY... .A STRONG COLD FRONT WILL MOVE SOUTH THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO AFTER MIDNIGHT TUESDAY NIGHT. WINDY CONDITIONS ARE EXPECTED ACROSS NORTH AND CENTRAL LEA COUNTY...AS WELL AS GAINES COUNTY. FURTHER SOUTHWEST HIGH WINDS WILL BE POSSIBLE THROUGH GUADALUPE PASS. NMZ029-033-TXZ045-052200- /O.NEW.KMAF.WI.Y.0014.160406T0600Z-160406T1200Z/ NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-GAINES- INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...SEMINOLE 451 AM CDT TUE APR 5 2016 /351 AM MDT TUE APR 5 2016/ ...WIND ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 AM CDT /6 AM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 AM CDT /6 AM MDT/ WEDNESDAY. * TIMING...1 AM CDT /MIDNIGHT MDT/ TO 7 AM CDT /6 AM MDT/ WEDNESDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ258-052200- /O.NEW.KMAF.HW.A.0011.160406T0600Z-160406T1200Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 451 AM CDT TUE APR 5 2016 /351 AM MDT TUE APR 5 2016/ ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * TIMING...LATE TONIGHT THROUGH WEDNESDAY MORNING. * WINDS...NORTH 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...WINDS WILL BE PARTICULARLY HAZARDOUS AT HIGHER ELEVATIONS WHERE THE STRONGEST WINDS ARE LIKELY TO OCCUR. BE ESPECIALLY CAREFUL DRIVING IN THESE MOUNTAINOUS AREAS. ABRUPT CHANGES IN WIND FORCES OCCUR WHEN ROUNDING SHARP TURNS OR PASSING OBSTACLES TO THE WIND RESULTING IN LOSS OF CONTROL OF VEHICLES. PEOPLE DRIVING HIGH-PROFILE VEHICLES SHOULD STRONGLY CONSIDER POSTPONING TRAVEL ON U.S. HIGHWAY 180/62 THROUGH GUADALUPE PASS UNTIL THE WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
833 WWUS74 KMAF 051913 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 213 PM CDT TUE APR 5 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT MDT/ TO 9 AM MDT WEDNESDAY FOR GUADALUPE PASS... ...WIND ADVISORY NOW IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY FOR THE SOUTHEAST NEW MEXICO PLAINS...WESTERN PERMIAN BASIN...TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...DAVIS MOUNTAINS...MARFA PLATEAU...AND THE BIG BEND... .A STRONG COLD FRONT WILL MOVE SOUTH THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO AFTER MIDNIGHT. VERY WINDY CONDITIONS WILL DEVELOP IMMEDIATELY BEHIND THE FRONT...THEN DIMINISH A FEW HOURS AFTER FRONTAL PASSAGE AS HIGH PRESSURE RAPIDLY BUILDS INTO WEST TEXAS. HIGH WINDS WILL ALSO BE POSSIBLE THROUGH GUADALUPE PASS FOR A FEW HOURS AFTER FRONTAL PASSAGE. NMZ028-034-TXZ046-050-051-057>062-067>069-074-075-080>082-061000- /O.EXB.KMAF.WI.Y.0014.160406T0600Z-160406T1500Z/ EDDY COUNTY PLAINS-SOUTHERN LEA COUNTY-DAWSON-ANDREWS-MARTIN- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-CRANE-UPTON-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...EUNICE...JAL...LAMESA...ANDREWS...STANTON... VAN HORN...PECOS...MENTONE...KERMIT...ODESSA...MIDLAND... MONAHANS...CRANE...MCCAMEY...RANKIN...ALPINE...FORT DAVIS... FORT STOCKTON...MARFA...BIG BEND NP...MARATHON...DRYDEN... SANDERSON 213 PM CDT TUE APR 5 2016 /113 PM MDT TUE APR 5 2016/ ...WIND ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY. * TIMING...1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ029-033-TXZ045-061000- /O.EXT.KMAF.WI.Y.0014.160406T0600Z-160406T1500Z/ NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-GAINES- INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...SEMINOLE 213 PM CDT TUE APR 5 2016 /113 PM MDT TUE APR 5 2016/ ...WIND ADVISORY NOW IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY... * TIMING...1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ258-061000- /O.EXT.KMAF.HW.A.0011.160406T0600Z-160406T1500Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 213 PM CDT TUE APR 5 2016 /113 PM MDT TUE APR 5 2016/ ...HIGH WIND WATCH NOW IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY THROUGH WEDNESDAY MORNING... * TIMING...MIDNIGHT THROUGH WEDNESDAY MORNING. * WINDS...NORTH 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...WINDS WILL BE PARTICULARLY HAZARDOUS AT GUADALUPE PASS WHERE WINDS WILL BE FUNNELED THROUGH THE NARROW GAP IN THE MOUNTAINS. BE ESPECIALLY CAREFUL DRIVING IN THESE MOUNTAINOUS AREAS. ABRUPT CHANGES IN WIND FORCES OCCUR WHEN ROUNDING SHARP TURNS OR PASSING OBSTACLES TO THE WIND RESULTING IN LOSS OF CONTROL OF VEHICLES. PEOPLE DRIVING HIGH- PROFILE VEHICLES SHOULD STRONGLY CONSIDER POSTPONING TRAVEL ON U.S. HIGHWAY 180/62 THROUGH GUADALUPE PASS UNTIL THE WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS LIKELY. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER ARE EXPECTED. && $$
682 WWUS74 KMAF 051935 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CDT TUE APR 5 2016 ...HIGH WIND WARNING IS IN EFFECT FROM MIDNIGHT MDT/ TO 9 AM MDT WEDNESDAY FOR GUADALUPE PASS... ...WIND ADVISORY NOW IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY FOR THE SOUTHEAST NEW MEXICO PLAINS...WESTERN PERMIAN BASIN...TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...DAVIS MOUNTAINS...MARFA PLATEAU...AND THE BIG BEND... .A STRONG COLD FRONT WILL MOVE SOUTH THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO AFTER MIDNIGHT. VERY WINDY CONDITIONS WILL DEVELOP IMMEDIATELY BEHIND THE FRONT...THEN DIMINISH A FEW HOURS AFTER FRONTAL PASSAGE AS HIGH PRESSURE RAPIDLY BUILDS INTO WEST TEXAS. HIGH WINDS WILL ALSO BE POSSIBLE THROUGH GUADALUPE PASS FOR A FEW HOURS AFTER FRONTAL PASSAGE. TXZ258-061000- /O.UPG.KMAF.HW.A.0011.160406T0600Z-160406T1500Z/ /O.NEW.KMAF.HW.W.0016.160406T0600Z-160406T1500Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 235 PM CDT TUE APR 5 2016 /135 PM MDT TUE APR 5 2016/ ...HIGH WIND WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...MIDNIGHT THROUGH WEDNESDAY MORNING. * WINDS...NORTH 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...WINDS WILL BE PARTICULARLY HAZARDOUS AT GUADALUPE PASS WHERE WINDS WILL BE FUNNELED THROUGH THE NARROW GAP IN THE MOUNTAINS. BE ESPECIALLY CAREFUL DRIVING IN THESE MOUNTAINOUS AREAS. ABRUPT CHANGES IN WIND FORCES OCCUR WHEN ROUNDING SHARP TURNS OR PASSING OBSTACLES TO THE WIND RESULTING IN LOSS OF CONTROL OF VEHICLES. PEOPLE DRIVING HIGH- PROFILE VEHICLES SHOULD STRONGLY CONSIDER POSTPONING TRAVEL ON U.S. HIGHWAY 180/62 THROUGH GUADALUPE PASS UNTIL THE WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS LIKELY. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045-046-050-051-057>062-067>069-074-075- 080>082-061000- /O.CON.KMAF.WI.Y.0014.160406T0600Z-160406T1500Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS-MARTIN- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-CRANE-UPTON-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...ANDREWS...STANTON...VAN HORN...PECOS... MENTONE...KERMIT...ODESSA...MIDLAND...MONAHANS...CRANE... MCCAMEY...RANKIN...ALPINE...FORT DAVIS...FORT STOCKTON...MARFA... BIG BEND NP...MARATHON...DRYDEN...SANDERSON 235 PM CDT TUE APR 5 2016 /135 PM MDT TUE APR 5 2016/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY... * TIMING...1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS...SECURE LAWN FURNITURE...GARBAGE CANS OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Apr 5, 3:45 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 5, 3:45 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
345 AM CDT TUE APR 5 2016
.DISCUSSION...
WV imagery shows a broad, flat ridge over West Texas and Southeast
New Mexico this A.M., with an upper trough over NW MT traversing the
upper CONUS. Ahead of this feature, lee-side troughing on the Front
Range will induce breezy return flow later today. Unfortunately,
w/H85 temps set to increase over yesterday's, return flow doesn't
look to advect higher dewpoints into the region before critical RHs
are realized this afternoon. This is a rather unusual scenario--Red
Flag conditions in return flow. More typical critical fire wx can
be expected further west. See Fire Wx Discussion below for more
details.
Overnight, the aforementioned upper trough will send a strong cold
front into the area, w/latest models pegging fropa at KMAF ~ 09Z
Wednesday. This will result in breezy conditions as the front moves
south, w/possibly wind advisory criteria over parts of the South
Plains. Gap winds thru KGDP look to be right at criteria, so we'll
issue a High Wind Watch for fropa Tuesday night, and let the next
shift make the call. Front should bring a brief end to the warm wx,
taking temps down to around normal Wednesday afternoon.
NW flow aloft develops as the upper trough moves east, before an
upper ridge begins building into the region, pumping temps back to
abv normal Thursday. The ridge is not forecast to take hold, as
systems passing to the north keep it from amplifying. In fact,
thicknesses/heights are forecast to come down into the weekend,
keeping temps closer to normal in the extended. Later in the week,
models begin bringing shortwaves thru the ridge, and a cold front
approaching the FA late Thursday night/Friday will result in a
chance of convection thru Friday night. Convection will be possible
again Sunday east of the dryline in SW flow aloft.
&&
.FIRE WEATHER...
An upper trough will slide across the Plains today while an area of
low pressure develops at the surface in KS and OK. Southerly winds
will increase and become sustained near 20 mph with higher gusts
this afternoon over parts of the Permian Basin. Winds west of here
will be less but still elevated at 15 to 20 mph. A thermal ridge
will set up from the Panhandles southwest to Presidio where high
temperatures today will reach 10 to 15 degrees above normal. Rh's
will not have a problem falling to near 15 percent or below across
the majority of the region this afternoon. Even though moisture will
be slightly higher across the eastern PB, winds will stronger. Fuels
are also greater in these areas and a fire was observed near Big
Lake last week. For the above reasons we will split the Red Flag
Warning to include the eastern PB down to the Stockton Plateau with
the other half being the Guadalupe Mountains and Van Horn corridor.
Fire danger will still be elevated across SE NM and the western PB,
but winds should stay below 20 mph.
Poor rh recovery is expected tonight as a cold front moves through.
Expect another very dry day Wednesday with winds quickly diminishing
behind the front during the afternoon. Fire weather conditions will
be elevated, but critical conditions are not expected. Moistening
conditions are expected as we round out the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 89 49 78 47 / 0 0 0 0
Carlsbad 91 48 75 42 / 0 0 0 0
Dryden 90 58 83 53 / 0 0 0 0
Fort Stockton 92 53 80 53 / 0 0 0 0
Guadalupe Pass 85 51 69 53 / 0 0 0 0
Hobbs 85 46 75 44 / 0 0 0 0
Marfa 83 44 77 40 / 0 0 0 0
Midland Intl Airport 89 56 79 52 / 0 0 0 0
Odessa 89 56 78 53 / 0 0 0 0
Wink 93 50 79 47 / 0 0 0 0
&&
.MAF Watches/Warnings/Advisories...
NM...Red Flag Warning from noon today to 10 PM MDT this evening for
Guadalupe Mountains.
Wind Advisory from midnight tonight to 6 AM MDT Wednesday for
Central Lea County-Northern Lea County.
TX...Red Flag Warning from 1 PM this afternoon to 8 PM CDT this
evening for Crane-Glasscock-Howard-Midland-Mitchell-Pecos-
Reagan-Scurry-Upton.
Red Flag Warning from 1 PM CDT /noon MDT/ this afternoon to 11
PM CDT /10 PM MDT/ this evening for Guadalupe Mountains-Van
Horn and Highway 54 Corridor.
High Wind Watch from late tonight through Wednesday morning for
Guadalupe Mountains.
Wind Advisory from 1 AM to 7 AM CDT Wednesday for Gaines.
&&
29/44Hazardous weather outlook, Apr 5, 3:55 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 355 AM CDT TUE APR 5 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-060900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 355 AM CDT TUE APR 5 2016 /255 AM MDT TUE APR 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE GUADALUPE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...EASTERN PERMIAN BASIN...AND THE STOCKTON PLATEAU. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE AREAS. EXPECT ELEVATED FIRE WEATHER CONDITIONS ELSEWHERE. STRONG NORTHEAST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE THROUGH GUADALUPE PASS WEDNESDAY MORNING WITH THE PASSAGE OF A COLD FRONT. STRONG WINDS WILL ALSO BRIEFLY AFFECT THE NORTHWEST PERMIAN BASIN WEDNESDAY MORNING BEHIND THE COLD FRONT. A WIND ADVISORY HAS BEEN POSTED FOR THIS REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:17 AM CDT | Red Flag Warning | MAF | Crane, Glasscock, Howard, Midland, Mitchell, Pecos and 3 more | 19 hr |
| Apr 5, 4:51 AM CDT | Wind Advisory | MAF | Andrews, Crane, Dawson, Ector, Gaines, Loving and 7 more | 28 hr |
| Apr 5, 2:35 PM CDT | High Wind Warning | MAF | 18 hr |
Nearby
High Wind Watches in Texas, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.